# SDR SWIA202158164

- Difficulty date: March 25, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Chafed
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS CHAFED       (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED  NEW  CARGO HANDLE HOUSING ON CARGO DOOR REF DWG 601R35027 REV -AY AND CRJ200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD
